Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
Home About Us News Our Blog Our Catalog My Cart My Account Track Shippment Contact Us
  Our Catalog   Pain Relievers   Aspirin

3M Vetrap 4" Bandaging Tape, 4"x 5 Yards, Black (100)


3M Vetrap 4'' Bandaging Tape, 4''x 5 Yards, Black (100) by 3M at HQ Health Blogs. MPN: 1410BK. Hurry! Limited time offer. Offer valid only while supplies last. Vetrap® Bandaging Tape is the first choice in self-adherent veterinarian wraps. Preferred most by veterinarians & professional trainers, Vetrap®


Product Description

Vetrap® Bandaging Tape is the first choice in self-adherent veterinarian wraps. Preferred most by veterinarians & professional trainers, Vetrap® elastomer bandages provide superior support that stays put. The flexible bandage fits comfortably while conforming over tough-to-bandage areas like joints or wounds that require underlying pads. The breathable material protects while allowing air to reach wounds reducing risk of infection. The self-stick bandages uses no adhesive so it sticks to itself but not to hair or other items. Each roll measures 4" x 5 yards and is available in many other sizes & colors. Made in the USA.

Features & Highlights

  • The number #1 bandage wrap preferred by trainers & veterinarians.
  • Durable, light-weight bandage provides secure protection during training or injury.
  • Self-stick bandage won't stick to hair or other items.
  • Provides compression support while allowing skin & wounds to breathe.
  • Made in the USA.

Additional Information

Manufacturer:3M
Brand:3M
Part Number:1410BK
Publisher:3M
Studio:3M
MPN:1410BK

3M Vetrap 4'' Bandaging Tape, 4''x 5 Yards, Black (100) by 3M

Buy Now:
3M Vetrap 4" Bandaging Tape, 4"x 5 Yards, Black (100)

Brand: 3M
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$214.95


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by 3M, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


mpn: 07347,
Aspirin Pain Relief PAIN-OFF PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen...

mpn: 22813,
PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...

Pain Reliever/Fever Reducer Temporarily relieves minor aches and pains due to; Arthritis, Muscular Aches, Backache, Menstrual Cramps, Headache, Toothache, the Common Cold. Temporarily reduces fever. Naproxen Sodium 220 mg.Expiration Date: February-2...

mpn: 161510,
Swift First Aid 2 Pack 5 Grain Aspirin. Aspirin 5 grains provides effective relief from pain and discomfort of muscular aches, cold and flu symptoms and fever. 2/pack, 50 packs per Box. (Purchase of 15 Boxes)...

mpn: 161987,
Swift First Aid 2 Pack Extra Strength Aypanal Non Aspirin Pain Reliever Containing 500Mg Acetaminophen. Regular & Extra Strength Aypanal, Regular or Extra Strength relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active i...

aspirin...


PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.Expiration Date: June-2018. Pain Reliever / Fever Reducer.. Economical and Eco-Friendly.. P...

PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...

PAIN RELIEF Effective in relieving inflammation associated with strains, sprains, toothaches and minor arthritic pain. Extra strength pain reliever. Each microfilm coated tablet contains; Aspirin 250 mg., Acetaminophen 250 mg., Caffeine 65 mg.Expirat...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.